# SDR SWAA2022072920809

- Difficulty date: June 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAVE DELAMINATION IN MULTIPLES AREAS. / [01] MEASUREMENTS;[02] REPAIRED TOP SURFACE DAMAGE AS MARKED ON MAIN CABIN FLOOR PANEL #231XF WITH A PERMANENT REPAIR AS PER B737 SRM 53-00-50-2R-1. MATERIALS USED PO#1690463 AND PO#1740319;[03] PERFORMED TAP TEST ON REPAIRED AREA ; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5.;[04] VERIFIED STEPS 1 ;2 & 3
